# SDR SWAA2022030902575

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A55521
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE OUTBOARD SUPPORT BEAM FOR PANEL 551DB FORWARD ATTACH BRACKET IS BROKEN OFF / REMOVED AND REPLACED SUPPORT BARCKET; P/N 115A5552-1; ON L/H WING T/E SUPPORT BEAM FOR PANEL 551DB IAW SRM 51-40-02-0G-0 AND DRAWING 115A2001 REV -
